# SDR DALA2019082734989

- Difficulty date: August 22, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 59,936 hours, 21,789 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA 827 BTW S-8L TO S-9L AT PASSENGER COMPARTMENT (CPAX) .  CRACK 1.0" LENGTH. FRAME WAS REPAIRED PER. ER/A NO:580430-14AD REV. ORIG. SECTION I , PERMANENT REPAIR.
